# SDR ASAA2018122637543

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,505 hours, 14,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Abnormal
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK WILL NOT RESET WITH MASTER CAUTION "PUSH TO RESET" AS SPECIFIED BY MEL 21-32B. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 801, PERFORMED PACK TEMP CONTROL BITE. RESET FAULTS AND PACK LIGHT NOW RESETS.
